Results 1 to 15 of 15
  1. #1
    aNuBiS99's Avatar
    aNuBiS99 is offline Associate Member
    Join Date
    Jul 2005
    Location
    Canada
    Posts
    165

    Am I prone to acne or..

    ..would you say it was just from miss use.

    I did my first and only cycle 3 years ago, which was test and tren . I was atleast a month into it, and then I got stuck out of town for two weeks without my gear due to a last minute death in the family and wasnt able to keep up my injections. By the time I came home and finally got to inject, not long there after I started to get terrible bacne that I couldnt get rid of and I tried everything people have suggested such as dish soap and scrubbing in the shower etc etc. It did what it wanted to, I had to let it run its course which didnt clear up completely til almost 8+ months later which really sucked.

    I have tried dbol on its own knowing I can stop immediately with any notice of sides, and I went thru 8 weeks with no problems. The gains werent bad but I would really like to do a proper injectible cycle again, however Im just worried about the bacne cause I really dont want to go through that again.

    Would you say it is due to the tren, as I have seen some people say its bad for that, or mostly because I messed with my hormone levels by missing an injection and thats what caused the sides..? Or am I regardless going to be prone to bacne on test.

    Let me know what you think

  2. #2
    clockwork_killer's Avatar
    clockwork_killer is offline Associate Member
    Join Date
    Oct 2008
    Location
    UK
    Posts
    236
    im guessing coz u was a month in then skiped 2weeks probly had sumfin to do with it like u sed ur hormones was messed up. i get a little ance and most i kno do when cycling. the only way ur gna find out if u can do a cycle with injecting is to go ahead and try 1. u shunt do dbol only cycles there piss poor.

  3. #3
    alexs's Avatar
    alexs is offline Junior Member
    Join Date
    Aug 2007
    Posts
    90
    I went through the same thing ive had horrible acne since i hit puberty then when i did a cycle it got worst. So i went to the docter and got pescribed minomycn, which is safer than recatine.

    Just see you docter and say you want your acne gone.

  4. #4
    ALIN is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    8,976
    try acne annihilator at platinumlabz.com,,,topical,,no side effect soultion that works extremely well.

  5. #5
    aNuBiS99's Avatar
    aNuBiS99 is offline Associate Member
    Join Date
    Jul 2005
    Location
    Canada
    Posts
    165
    Thanks for the info. Im just hoping I wouldnt have to deal with it again

  6. #6
    Pooks's Avatar
    Pooks is offline Anabolic Member
    Join Date
    Feb 2006
    Posts
    2,377
    My usual regime is..

    Tetracycline

    Scrub Pad,, and scrub hard...
    Use Lemon scented dishwashing detergent on that scrub

    than toss on some Salicystic acid after show let that sink in

    ever so often smother yourself in benzoyl peroxide..

    ------
    what i noticed it,, If u put on apple cider vinegar all over your body 20min before a shower.. and than u take a shower and use the diswashing fluid with the scrubber.. you get a chemical burn of sorts.. u turn all red..

    than later if throw on salicystic acid, and benzoyl peroxide, u'll def be flakin skin off a bit. looks like dandruff.. but pretty much all the zits get burned right off.. :-p

  7. #7
    aNuBiS99's Avatar
    aNuBiS99 is offline Associate Member
    Join Date
    Jul 2005
    Location
    Canada
    Posts
    165
    oF those that have suggested all these methods... Do you get acne from a simple test only cycle?

  8. #8
    Bossman's Avatar
    Bossman is offline Bossman - AR Monitor
    Join Date
    Jul 2005
    Location
    Michigan
    Posts
    3,400
    Tren is the only AAS that has given me cystic acne. Usually on the ass and back only. I get a few stray pimples on test.

    Your breakout had a lot to do with you timeoff during cycle. PCT is also a time when some breakout more. Hormone flucuations are causing this. That's why we try to inject more frequently to keep hormone levels steady to avoid sides.

  9. #9
    aNuBiS99's Avatar
    aNuBiS99 is offline Associate Member
    Join Date
    Jul 2005
    Location
    Canada
    Posts
    165
    Quote Originally Posted by cgb6810 View Post
    Tren is the only AAS that has given me cystic acne. Usually on the ass and back only. I get a few stray pimples on test.

    Your breakout had a lot to do with you timeoff during cycle. PCT is also a time when some breakout more. Hormone flucuations are causing this. That's why we try to inject more frequently to keep hormone levels steady to avoid sides.
    Thanks. That's something else I was thinking, what can you do in PCT to try to have somewhat normal hormone levels after last injection...

    I know I can start PCT a couple weeks before last inject, but is that enough?

  10. #10
    Bossman's Avatar
    Bossman is offline Bossman - AR Monitor
    Join Date
    Jul 2005
    Location
    Michigan
    Posts
    3,400
    Doing a proper PCT will help but your levels are changing during that time from supernatural to hopefully close to normal. Did you run anything for PCT after your first cycle? I lot of people dont and have problems because of it. I would research PCT in the PCT forum.

    You ran tren your first cycle which can cause some tough sides to even an experienced AAS user. Eliminating that from your next cycle might not be a bad idea also.

  11. #11
    aNuBiS99's Avatar
    aNuBiS99 is offline Associate Member
    Join Date
    Jul 2005
    Location
    Canada
    Posts
    165
    Quote Originally Posted by cgb6810 View Post
    Doing a proper PCT will help but your levels are changing during that time from supernatural to hopefully close to normal. Did you run anything for PCT after your first cycle? I lot of people dont and have problems because of it. I would research PCT in the PCT forum.

    You ran tren your first cycle which can cause some tough sides to even an experienced AAS user. Eliminating that from your next cycle might not be a bad idea also.
    Yeah, I had HCG , Nolva & clomid. Aswell as Tribulus. I didnt get the bacne post cycle tho, I got it not long after missing the one shot and then taking the next. I am very familiar with PCT and I preach PCT hardcore to anyone who even mentions taking anything mild to wild anabolic .

    Now that I recall, I also only did the tren for 4 weeks and continued the rest of cyce with just the test.

    I would have to say I think its the fluctuations of missing the one shot that messed me up, wondering now if I would get the same reaction on a test only cycle after my last shot, even with proper PCT.

  12. #12
    brew69420 is offline Junior Member
    Join Date
    Oct 2005
    Posts
    124
    Just curious did u run anything to suppress estrogen on that cycle?

  13. #13
    aNuBiS99's Avatar
    aNuBiS99 is offline Associate Member
    Join Date
    Jul 2005
    Location
    Canada
    Posts
    165
    No I didnt run anything to supress during the cycle.

  14. #14
    J431S is offline Banned
    Join Date
    Mar 2008
    Location
    C://Windows
    Posts
    1,105
    Quote Originally Posted by aNuBiS99 View Post
    ..would you say it was just from miss use.

    I did my first and only cycle 3 years ago, which was test and tren . I was atleast a month into it, and then I got stuck out of town for two weeks without my gear due to a last minute death in the family and wasnt able to keep up my injections. By the time I came home and finally got to inject, not long there after I started to get terrible bacne that I couldnt get rid of and I tried everything people have suggested such as dish soap and scrubbing in the shower etc etc. It did what it wanted to, I had to let it run its course which didnt clear up completely til almost 8+ months later which really sucked.

    I have tried dbol on its own knowing I can stop immediately with any notice of sides, and I went thru 8 weeks with no problems. The gains werent bad but I would really like to do a proper injectible cycle again, however Im just worried about the bacne cause I really dont want to go through that again.

    Would you say it is due to the tren, as I have seen some people say its bad for that, or mostly because I messed with my hormone levels by missing an injection and thats what caused the sides..? Or am I regardless going to be prone to bacne on test.

    Let me know what you think
    some studiess claimn stress also cause acne. They say that acne is correlated with stress meaning even if u foound the best drug to cure your acne it is likely to come back if u are still stress. so I guess u need 2 find out if u are stressful about certain event/stuff. Getting rid of such stress is also a cure to acne problem.

  15. #15
    aNuBiS99's Avatar
    aNuBiS99 is offline Associate Member
    Join Date
    Jul 2005
    Location
    Canada
    Posts
    165
    Quote Originally Posted by J431S View Post
    some studiess claimn stress also cause acne. They say that acne is correlated with stress meaning even if u foound the best drug to cure your acne it is likely to come back if u are still stress. so I guess u need 2 find out if u are stressful about certain event/stuff. Getting rid of such stress is also a cure to acne problem.
    I dont have acne off cycle, and Im not talking about a couple pimples here. Im talking like a huge mess on the entire back. Obviously a side.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •